# SDR SWAA2025011777242

- Difficulty date: December 13, 2024
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N8609A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36893
- Aircraft time: 40,314 hours, 19,006 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON GUSSET LOCATED BS500I AND STR19R AT FWD CARGO COMPARTMENT 2024-763243<[01] REPLACED GUSSET LOCATED BS500I AND STR19R AT FWD CARGO COMPARTMENT AND FASTENERS IAW B737-800 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG: 143A7902 SHEET: 257 REV: B . SEE INDIVIDUAL SIGNOFFS BELOW;[02] REPLACED GUSSET LOCATED BS500I AND STR19R AT FWD CARGO COMPARTMENT AND FASTENERS IAW B737-800 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG: 143A7902 SHEET: 257 REV: B . SEE INDIVIDUAL SIGNOFFS BELOW TASK CARD COMPLETED
